# SDR C2XA01CL213

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 3683 THE CREW REPORTED THAT THE 2ND AND 3RD EMERGENCY LIGHT STRIPS WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE 3RD LIGHT STRIP AND REPAIRED THE WIRING ON THE 2ND LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
